# SDR USAA2011122000001

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 61,327 hours, 41,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 'A' FLIGHT ATTENDANT REPORTED DOOR L1 IS DIFFICULT TO CLOSE.  MAINTENANCE CLEANED AND LUBED DOOR HINGES.  DOOR OPERATES NORMALLY.  OK FOR SERVICE.
